Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13980
Title: A paradox for admission control of multiclass queueing network with differentiated service
Authors: Ye, HQ 
Keywords: Admission control
Fluid approximation
Multiclass queueing network
Performance analysis
Stability analysis
Issue Date: 2007
Publisher: Applied Probability Trust
Source: Journal of applied probability, 2007, v. 44, no. 2, p. 321-331 How to cite?
Journal: Journal of Applied Probability 
Abstract: In this paper we present counter-intuitive examples for the multiclass queueing network, where each station may serve more than one job class with differentiated service priority and each job may require service sequentially by more than one service station. In our examples, the network performance is improved even when more jobs are admitted for service.
URI: http://hdl.handle.net/10397/13980
DOI: 10.1239/jap/1183667404
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Oct 8, 2017

Page view(s)

43
Last Week
1
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.